# SDR SWIA2020020748298

- Difficulty date: January 2, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 27R INTERCOSTAL FROM FS364 TO FS349, HAS CORROSION(MARKED)   (C-CHECK) RO 2/05/2020   REMOVED DAMAGED AND INSTALLED NEW LATCH PIN INTERCOSTAL AT FS364 - FS349, STGR 27R REF CRJ-700 SRM AND DWG. SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH THE TASK.
